# SDR USAASB99029

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654456114
- Condition: Leaking
- Location: Lt Spoiler
- Part time: 43,122 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BWI - FLT 2742 - ONE HOUR INTO FLIGHT, CAPTAIN REPORTED THAT THE SYSTEM 'A' HYDRAULIC QUANTITY STARTED DROPPING SLOWLY.  FLIGHT DIVERTED TO BWI AND LANDED WITHOUT FURTHER INCIDENT.  NO LOSS OF HYDRAULIC PRESSURE OR AIRCRAFT ABILITY OCCURRED.  UPON LANDING, HYDRAULIC QUANTITY READ ONE GALLON.  AIRCRAFT TAXIED TO THE GATE UNDER ITS OWN POWER.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 3 FLIGHT SPOILER ACTUATOR PER MM 27-61-51.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
